# SDR SWAA113084

- Difficulty date: April 19, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 11,683 hours, 6,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075F
- Part serial: BNG5692
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY DEPLOYED.  REMOVED AND REPLACED SLIDE PER MT.
